# SDR HALA2022121300309

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 12,651 hours, 2,731 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Nr 2 Eng Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM IN AIR "ENG 2 FADEC SYS FAULT"  PER FPR ENG 2B-0452-N2 SPEED SENSOR FAIL. PERFORMED T/S IAWTSM 77-11-00-810-812-A. DURING FAULT CONFIRM IAW CHART NO ASSOCIATED MESSAGES.  DURING ENG START UP ECAM WARNING AF ABORTED START DUE TO BOWED MOTOR OVERSPEED.  PERFORM T/S IAW TSM TASK 71-00-00-810-888A. DURING INSPECTION FOUND CHAFING ON HARNESS TO N2 SPEED SENSOR. INSPECTION OF WIRE HARNESS,  CHAFING ON OUTER SHEATHING ONLY.   WIRES NOT COMPROMISED,  RETAPED N2 SPEED SENSOR HARNESS AND RECONNECT CONNECTOR.    REPLACED N2 SPEED SWITCH IAW AMM 77-11-23-000-801/77-11-23-400-801-A. OPS & LEAK CHECKED GOOD.
